# SDR FDEA201411123659

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA754058
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL STATION 1887 - 1920 RBL 8 - 27 IS DELAMINATED & IS MISSING INSERTS.  FABRICATED NEW FLOOR PANEL ON T14 1103537 USING A402H 48X144 IAW SRZ-25-005 REV K.  PANEL INSTALLED ON NR N1020.  CLASSIFIED AS A CAT A MAJOR REPAIR.
